# SDR IXXA9800085

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 180-220
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CORROSION WAS DETECTED BETWEEN FUSELAGE STATION 180 AND 220, LONGERON 31 LEFT.  REPAIR ACCOMPLISHED CORROSION REMOVAL, FABRICATION AND INSTALLATION A NEW LONGERON SPLICE FITTING IN ACCORDANCE WITH FAA DER APPROVED DRAWINGS COO-SJO-98-0362DAC, COO-SJO-98-0369DAC, DOUGLAS FAX ACTION NUMBERS 373978, 372,760, 370453 AND ENGINGEERING ORDER 53-DC8-863.
